# SDR DLM88071460

- Difficulty date: October 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 48,052 hours, 36,721 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING FIXED LEADING EDGE RIB ANGLE AT STA XOS=455.  REPLACED ANGLE PER DWG 9919329.
